KFUPM ePrints

An explicit finite-difference scheme for wave propagation in nonlinear optical structures

Al-Sunaidi, M. A. (2001) An explicit finite-difference scheme for wave propagation in nonlinear optical structures. Applied Mathematics Letters, 14 (3). pp. 297-302.

Full text not available from this repository.

Abstract

In this paper, we present an algorithm that solves a time-domain nonlinear coupled system arising in nonlinear optics. The algorithm is an explicit nonlinear finite-difference method (NFDM) based on the exact solution of the nonlinear discrete equations. It enables simulations that preserve the characteristics of nonlinearity as well as coupling, and can be extended to arbitrary input waveform conditions.



Item Type:Article
Date:April 2001
Date Type:Publication
Subjects:Electrical
Divisions:College Of Engineering Sciences > Electrical Engineering Dept
Creators:Al-Sunaidi, M. A.
Email:msunaidi@kfupm.edu.sa
ID Code:627
Deposited By:ANKAR (g200603940) (g200603940)
Deposited On:25 Mar 2008 11:51
Last Modified:12 Apr 2011 13:06

Repository Staff Only: item control page